Doctor insights on:
Alopecia Facial Hair
Facial hair is a physical characteristic usually found on males where hair grows around the chin and lower portion of the face. The development of facial hair usually begins during puberty. Additionally women can occasionally develop facial hair but it usually happens when hormone levels change, ...Read more
Is alopecia areata linked to chantix, and can anything be done? About a year ago, i took chantix for about 4-6 weeks. 4-8 weeks after stopping the drug, i noticed a bald spot in my facial hair. Then another. Then on the back of my head (not in a normal
Chantix and Alopecia: Not proven, but her are some interesting data that hint at it. Could Chantix cause hair loss? - ehealthme could Chantix cause hair loss? We studied 60, 675 Chantix users from fda. Among them, 184 have hair loss. See who they are, when they have it and more www.Ehealthme.Com/ds/chantix/hair+loss. ...Read moreSee 2 more doctor answers
I've been using rogaine (minoxidil) for men and clobetasol to treat traction alopecia for 3mos. I've experienced a lot of facial hair growth. What's causing this?
Hirsutism: Excess facial hair in women is considered hirsutism. Check out http://www.Mayoclinic.Com/health/hirsutism/ds00858 for more info. Hirsutism may be genetic/familial (check out your mom, sisters & aunts). Or it could be due to excess testosterone & dihydrotestosterone (ask your doc to check via blood tests). Sometimes, medications can upset hormone balance. But rogaine (minoxidil) shouldn't cause thi. ...Read more
Alopecia Areata: Alopecia areata is a condition that causes round patches of hair loss, and can lead to total hair loss. Causes, incidence, and risk factors the cause of alopecia areata is unknown. About a fifth of people with this condition have a family history of alopecia. Alopecia areata is thought to be an autoimmune condition. This occurs when the immune system mistakenly attacks and destroys hair follicles. ...Read more
5 months ago I discovered a 1/2"x 1/2" bald patch in my facial hair growth. It went away. 3 month ago I appeared in my r temple. Is this normal?
Maybe: A temporary bald patch which regrows on its own can be due to skin irritation, stress, a fungal infection on the skin, or many other things. If this new patch regrows and doesn't otherwise bother you (no itching, flaking, pain, other symptoms), it's fine to just watch and do nothing, but if you start having any other symptoms or if the patches get bigger or don't go away, check with dermatologist. ...Read more